Export file:


  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text


  • Citation Only
  • Citation and Abstract

Some fractional integral inequalities for the Katugampola integral operator

1 School of Liberal Studies, Ambedkar University Delhi, 110006, Delhi
2 Department of Mathematics, AMITY School of Applied Science, AMITY University Rajasthan, 303002, Jaipur

Special Issues: New trends of numerical and analytical methods with application to real world models for instance RLC with new nonlocal operators

In this paper, several new integral inequalities are established by using Katugampola integral operator.
  Article Metrics

Keywords fractional integral inequalities; generalized fractional integral; synchronous functions

Citation: Ravi Shanker Dubey, Pranay Goswami. Some fractional integral inequalities for the Katugampola integral operator. AIMS Mathematics, 2019, 4(2): 193-198. doi: 10.3934/math.2019.2.193


  • 1. I. Podlubni, Fractional Differential Equations, Academic Press, San Diego, 1999.
  • 2. R. Gorenflo and F. Mainardi, Fractional Calculus: Integral and Differential Equations of Fractional Order, Springer Verlag, Wien and New York (1997), 223-276.
  • 3. U. N. Katugampola, A New Approach to Generalized Fractional Derivatives, Bull. Math. Anal. Appl., 6 (2014), 1-15.
  • 4. F. Jarad, E. Ugurlu, T. Abdeljawad, et al. On a new class of fractional operators, Adv. Differ. Equ-NY, 2017 (2017), 247.
  • 5. F. Jarad, T. Abdeljawad, J. Alzabut, Generalized fractional derivatives generated by a class of local proportional derivatives, Eur. Phys. J-Spec. Top., 226 (2017), 3457-3471.    
  • 6. G. Gruss, Uber das maximum des absoluten Betrages vo$\frac{1}{\left(b-a\right)} \int _{a}^{b}{ f}({ x}){ g}({ x}){ dx} -$ $\frac{1}{\left(b-a\right)} \left(\int _{a}^{b}{ f}({ x}){ dx} \right)\left(\frac{1}{\left(b-a\right)} \int _{a}^{b}g({ x}){ dx} \right),$ Math. Z., 39 (1935), 215-226.
  • 7. D. S. Mitrinovic, J. E. Pecaric, A. M. Fink, Classical and new inequalities in analysis, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1993.
  • 8. Z. Dahmani, L. Tabharit , S. Taf, New generalisations of Grüss inequality using Riemann-Liouville fractional integrals, Bull. Math. Anal. Appl., 2 (2010), 93-99.
  • 9. S. S. Dragomir, Some integral inequalities of Grüss type, RGMIA Research Report Collection, 1 (1998).
  • 10. A. McD Mercer, An improvement of the Grüss inequality, J. Inequal. Pure Appl. Math., 6 (2005), 1-4.
  • 11. S. M. Malamud, Some complements to the Jenson and Chebyshev inequalities and a problem of W. Walter, P. Am. Math. Soc., 129 (2001), 2671-2678.    
  • 12. S. Belarbi and Z. Dahmani, On some new fractional integral inequalities, J. Inequal. Pure Appl. Math., 10 (2009), 1-12.
  • 13. B. G. Pachpatte, A note on Chebyshev-Grüss type inequalities for differential functions, Tamsui Oxford Journal of Mathematical Sciences, 22 (2006), 29-36.
  • 14. S. Marinkovic, P. Rajkovic and M. Stankovic, The inequalities for some types q- integrals, Comput. Math. Appl., 56 (2008), 2490-2498.    


This article has been cited by

  • 1. Gou Hu, Hui Lei, Tingsong Du, Some parameterized integral inequalities for p-convex mappings via the right Katugampola fractional integrals, AIMS Mathematics, 2020, 5, 2, 1425, 10.3934/math.2020098
  • 2. Ohud Almutairi, Adem Kılıçman, Integral Inequalities for s-Convexity via Generalized Fractional Integrals on Fractal Sets, Mathematics, 2020, 8, 1, 53, 10.3390/math8010053
  • 3. Murli Manohar Gour, Sunil Joshi, Pranay Goswami, S. D. Purohit, New classes of bi-univalent functions, Journal of Interdisciplinary Mathematics, 2020, 23, 2, 583, 10.1080/09720502.2020.1731978

Reader Comments

your name: *   your email: *  

© 2019 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved